Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/260945
Title: О гомоморфизмах одной алгебры последовательных функций
Authors: Фахми, М. Х.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1989
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1989. – № 3. – С. 58-61.
URI: https://elib.bsu.by/handle/123456789/260945
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1989, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
58-61.pdf235,68 kBAdobe PDFView/Open
Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.